# SDR 20010112CW001

- Difficulty date: December 7, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N10MB
- Make and model: Doug DC-10-30
- Aircraft serial: 47907
- Engine: Ge CF650C2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024529
- Condition: Broken
- Location: Nr 3 Slat
- Part time: 5,477 hours, 5,477 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FOUND NR3 SLAT NOT FULLY RETRACTED AT LANDING, DROOPED APRX 2IN. ON INSP NR3 SLAT RETRACT CABLE SNAPPED OFF/DETACHED FROM SWG TERM.COCKPIT INDICATION LTS SHOWED NORMAL. REPLACED WITH THICKER TYPE CABLE TO IMPROVE CABLE RELIABILITY.
